A subclass of analytic functions defined by using Mittag-Leffler function. (English) Zbl 1467.30010

Summary: In this paper, new subclasses of analytic functions are proposed by using Mittag-Leffler function. Also some properties of these classes are studied in regard to coefficient inequality, distortion theorems, extreme points, radii of starlikeness and convexity and obtained numerous sharp results.


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
Full Text: DOI


[1] A. Abubakar and M. Darus, On a certain subclass of analytic functions involving differential operators, Transyl. J. Math. Mech. 3 (2011), 1-8. · Zbl 1243.30009
[2] M. K. Aouf, A subclass of uniformly convex functions with negative coefficients, Mathematica 52 (2010), 99-111. · Zbl 1224.30026
[3] A. A. Attiya, Some applications of Mittage-Leffler function in the unit disc, Filomat 30 (2016), 2075-2081. · Zbl 1458.30006
[4] R. Bharati, R. Parvatham and A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math. 28 (1997), 17-32. · Zbl 0898.30010
[5] M. Darus, S. Hussain, M. Raza and J. Sokol, On a subclass of starlike functions, Results Math. 73 (2018), 1-12. · Zbl 1390.41009
[6] S. Elhaddad, M. Darus and H. Aldweby, On certain subclasses of analytic functions involving differential operator, Jnanabha 48 (2018), 53-62. · Zbl 1411.30011
[7] I. Faisal and M. Darus, Study on subclass of analytic functions, Acta Univ. Sapientiae Mathematica 9 (2017), 122-139. · Zbl 1372.30007
[8] A. Fernandez, D. Baleanu and H. M. Srivastava, Series representations for fractional-calculus operators involving generalised Mittag-Leffler functions, Commun. Nonlinear Sci. Numer. Simulat. 67 (2019), 517-527. · Zbl 1508.26006
[9] A. W. Goodman, Univalent Functions, vols. I, II. Polygonal Publishing House, New Jersey, 1983.
[10] A. W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56 (1991), 87-92. · Zbl 0744.30010
[11] W. Janowski, Some extremal problems for certain families of analytic functions, Ann. Polon. Math. 28 (1973), 648-658. · Zbl 0275.30009
[12] S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327-336. · Zbl 0944.30008
[13] S. Kanas and A. Wisniowska, Conic domains and k-starlike functions, Rev. Roum. Math. Pure Appl. 45 (2000), 647-657. · Zbl 0990.30010
[14] S. Kanas, S. Altinkaya and S. Yalcin, Subclass of k-uniformly starlike functions defined by symmetric q-derivative operator, Ukrainian Mathematical Journal 70 (2019), 1499-1510. · Zbl 1435.30048
[15] S. Kanas and S. Altinkaya, Functions of bounded variation related to domains bounded by conic sections, Mathematica Slovaca 69 (2019), 833-842. · Zbl 1498.30006
[16] J. E. Littlewood, On inequalities in the theory of functions, Proceedings of the London Mathematical Society 23 (1925), 481-519. · JFM 51.0247.03
[17] W. Ma and D. Minda, Uniformly convex functions, Ann. Polon. Math. 57 (1992), 165-175. · Zbl 0760.30004
[18] S. S. Miller and P. T. Mocanu, Differential Subordinations, Theory and Applications, Series of Monographs and Textbooks in Pure and Application Mathematics vol. 255. Dekker, New York, 2000.
[19] G. M. Mittag-Leffler, Sur la nouvelle function \(E_{\bar{\alpha}}(x)\), C. R. Acad. Sci. Paris 137 (1903), 554-558. · JFM 34.0435.01
[20] G. M. Mittag-Leffler, Sur la representation analytique d’une branche uniform d’une function monogene, Acta Mathematica 29 (1905), 101-181. · JFM 36.0469.02
[21] K. I. Noor and S. Hussain, On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation, J. Math. Anal. Appl. 340 (2008), 1145-1152. · Zbl 1155.30007
[22] K. S. Padmanabhan and M. S. Ganesan, Convolutions of certain classes of univalent functions with negative coefficients, Indian Journal of Pure and Applied Mathematics 19 (1988), 880-889. · Zbl 0652.30009
[23] F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Am. Math. Soc. 118 (1993), 118: 189-196. · Zbl 0805.30012
[24] H. Rehman, M. Darus and J. Salah, Coefficient properties involving the generalized k-Mittag-Leffler functions, Transyl. J. Math. Mech. 9 (2017), 155-164.
[25] S. Shams, S. R. Kulkarni and J. M. Jahangiri, On a class of univalent functions defined by Ruschweyh derivatives, Kyungpook Mathematical Journal 43 (2003), 579-585. · Zbl 1067.30032
[26] S. Shams, S. R. Kulkarni and J. M. Jahangiri, Classes of uniformly starlike and convex functions, International Journal of Mathematics and Mathematical Sciences 53 (2004), 2959-2961. · Zbl 1067.30033
[27] H. Silverman, Univalent functions with negative coefficients, Proceedings of the American Mathematical Society 51 (1975), 109-116. · Zbl 0311.30007
[28] H. M. Srivastava, B. A. Frasin and V. Pescar, Univalence of integral operators involving Mittag-Leffler functions, Appl. Math. Inf. Sci. 11 (2017), 635-641.
[29] H. M. Srivastava, A. R. S. Juma and H. M. Zayed, Univalence conditions for an integral operator defined by a generalization of the Srivastava-Attiya operator, Filomat 32 (2018), 2101-2114.
[30] H. M. Srivastava and H. Gunerhan, Analytical and approximate solutions of fractional-order susceptible-infected-recovered epidemic model of childhood disease, Math. Methods Appl. Sci. 42 (2019), 935-941. · Zbl 1410.34140
[31] K. G. Subramanian, G. Murugusundaramoorthy, P. Balasubrahmanyam and H. Silverman, Subclasses of uniformly convex and uniformly starlike functions, Math. Jpn. 42 (1995), 517-522. · Zbl 0837.30011
[32] S. Sumer Eker and S. Owa, Certain classes of analytic functions involving Salagean operator, Journal of Inequalities in Pure and Applied Mathematics 10 (2009), 12-22. · Zbl 1165.26325
[33] A. Wiman, Uber den fundamentalsatz in der teorie der funktionen \(E_{\bar{\alpha}}(x)\), Acta Mathematica 29 (1905), 191-201. · JFM 36.0471.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.